# SDR V0XD20230605003

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAL POSSIBLE CORROSION UNDER CABIN FLOOR, FLOOR SILL, FR 24-29 STR 15L.  CORRECTIVE ACTON:REMOVED OLD SILL AND INSTALLED NEW FLOOR SILL AT FR 24-29, STR 15L IAW EMD 145 SRM 51-40-02. SEE AVMAX W.O. 81049  W.C. 1104
